# SDR QXEA2021080900392

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 22,407 hours, 24,029 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Adjuster
- Condition: Out Of Adjust
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PSI FLUCTUATION 5+= MOVED INTO THE YELLOW ARC ON THE HIGH SIDE. DIVERTED. REMOVED FROM SERVICE. REF Q400 AMM 71-00-00-780-801 ADJUSTED OIL PRESSURE ADJUSTER APPROX ONE QUARTER TURN COUNTER CLOCKWISE ON #2 ENG. RUNS AND LEAK CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
